# SDR ASOA2015072413377

- Difficulty date: June 28, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 565 FRAME ATTACH ANGLE BETWEEN STRINGERSS 18 - 19L HAS CORROSION.  COMPLIED WITH REO 670-53-31-345 AND ECTC REO 670-53-31-345.
